English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51931/87076 (60%)
Visitors : 8496438      Online Users : 111
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109361


    Title: UNIQUENESS OF DIFFERENCE-DIFFERENTIAL POLYNOMIALS OF ENTIRE FUNCTIONS SHARING ONE VALUE
    Authors: Dyavanal, Renukadevi S.;Hattikal, Ashwini M.
    Keywords: Nevanlinna theory;Entire functions;Difference-differential polynomials;Sharing value;Uniqueness
    Date: 2016-06
    Issue Date: 2017-01-17 09:58:23 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In this paper, we study the uniqueness of difference-differential polynomials of entire functions ff and gg sharing one value with counting multiplicity. In this paper we extend and generalize the results of X. Y. Zhang, J. F. Chen and W. C. Lin [17] L. Kai, L. Xin-ling and C. Ting-bin [7] and many others [2, 16].
    Relation: Tamkang Journal of Mathematics 47(2), pp.193-206
    DOI: 10.5556/j.tkjm.47.2016.1853
    Appears in Collections:[淡江數學期刊] 第47卷第2期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML184View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback